Publications Actions
Publications at Authenticus Institutional Profile

An Authenticus institution (group) is an organization which consists of a set of researchers (institutional/group team). The set of researchers depends on the organizational structure of the institution per year and can be set at the institution profile, under ‘Researchers’ interface. Based on the institutional team we produce listings of publications, statistics and institutional reports. 

Publications displayed at an Authenticus institutional profile depend on two parameters:

  • Researchers team associated with the institution per year. 
  • Publications source type. 

We define 3 types of publication sources:

  • Validated by team members - includes all publications validated by team members. Requires the definition of the institutional team. 
  • All published by team members - includes all publications validated by the institution team members plus all not-validated (only identified) publications. Requires the definition of the institutional team. 
  • Affiliation Based - includes publications that have the institution/group in the publication affiliation. Does not require institutional team, but at the same time does not guarantee that all publications will be listed. 
External   Internal

Update Citation

No data about last update.
Rules:
 This actions updates publications citations of every team member.
 Only validated by team members publications are included.
 Only the current year team is included in this action.>
 The action is executed in the background, thus the results are NOT immediate.
 This actions can be executed only once a month!

Update PrePrints

No data about last update.
Rules:
 This actions updates all pre print publications of the group/institution.
 Only validated by current year team members publications are included.
 The action is executed in the background, thus the results are NOT immediate.
 This actions can be executed only once a day!

Publications Count: 747

39 Team Members
Filters -> Year: 2025
461
TITLE: Invariant Probability Measures and Non-wandering Sets for Impulsive Semiflows  Full Text
AUTHORS: Jose F Alves ; Maria Carvalho ;
PUBLISHED: 2014, SOURCE: JOURNAL OF STATISTICAL PHYSICS, VOLUME: 157, ISSUE: 6, PAGES: 1097-1113
INDEXED IN: Scopus WOS CrossRef: 7
462
TITLE: Laws of rare events for deterministic and random dynamical systems
AUTHORS: Hale Aytaç; Jorge Freitas ; Sandro Vaienti;
PUBLISHED: 2014, SOURCE: Transactions of the American Mathematical Society, VOLUME: 367, ISSUE: 11, PAGES: 8229-8278
INDEXED IN: CrossRef: 33
463
TITLE: Limit cycles for a class of quintic Z(6)-equivariant systems without infinite critical points  Full Text
AUTHORS: Alvarez, MJ; Labouriau, IS ; Murza, AC;
PUBLISHED: 2014, SOURCE: BULLETIN OF THE BELGIAN MATHEMATICAL SOCIETY-SIMON STEVIN, VOLUME: 21, ISSUE: 5, PAGES: 841-857
INDEXED IN: WOS
464
TITLE: Limit cycles for a class of quintic ℤ6-equivariant systems without infinite critical points  Full Text
AUTHORS: Alvarez, MJ; Labouriau, IS ; Murza, AC;
PUBLISHED: 2014, SOURCE: Bulletin of the Belgian Mathematical Society - Simon Stevin, VOLUME: 21, ISSUE: 5, PAGES: 841-857
INDEXED IN: Scopus CrossRef: 1
465
TITLE: Linear algebra: selected problems
AUTHORS: Carla M Pinto ; J.A.Tenreiro Machado;
PUBLISHED: 2014
INDEXED IN: Handle
466
TITLE: Mathematical model for HIV dynamics in HIV-specific helper cells
AUTHORS: Carla M A Pinto ; Ana R M Carvalho;
PUBLISHED: 2014, SOURCE: Commun. Nonlinear Sci. Numer. Simul., VOLUME: 19, ISSUE: 3, PAGES: 693-701
INDEXED IN: DBLP
467
TITLE: Mathematical model for HIV dynamics in HIV-specific helper cells  Full Text
AUTHORS: Pinto, CMA ; Carvalho, A;
PUBLISHED: 2014, SOURCE: COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION, VOLUME: 19, ISSUE: 3, PAGES: 693-701
INDEXED IN: Scopus WOS CrossRef: 9 Handle
468
TITLE: Multidimensional scaling visualization of earthquake phenomena  Full Text
AUTHORS: Lopes, AM ; Machado, JAT ; Pinto, CMA ; Galhano, AMSF;
PUBLISHED: 2014, SOURCE: JOURNAL OF SEISMOLOGY, VOLUME: 18, ISSUE: 1, PAGES: 163-179
INDEXED IN: Scopus WOS CrossRef: 10 Handle
469
TITLE: New findings on the dynamics of HIV and TB coinfection models  Full Text
AUTHORS: Pinto, CMA ; Carvalho, ARM;
PUBLISHED: 2014, SOURCE: APPLIED MATHEMATICS AND COMPUTATION, VOLUME: 242, PAGES: 36-46
INDEXED IN: Scopus WOS CrossRef: 17 Handle
470
TITLE: New findings on the dynamics of HIV and TB coinfection models
AUTHORS: Carla M A Pinto ; Ana R M Carvalho;
PUBLISHED: 2014, SOURCE: Appl. Math. Comput., VOLUME: 242, PAGES: 36-46
INDEXED IN: DBLP
471
TITLE: On bifurcations in lifts of regular uniform coupled cell networks
AUTHORS: Moreira, CS ;
PUBLISHED: 2014, SOURCE: PROCEEDINGS OF THE ROYAL SOCIETY A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES, VOLUME: 470, ISSUE: 2169, PAGES: 20140241-20140241
INDEXED IN: Scopus WOS CrossRef: 5
472
TITLE: On the projection of functions invariant under the action of a crystallographic group  Full Text
AUTHORS: Eliana Manuel Pinho ; Isabel S Labouriau ;
PUBLISHED: 2014, SOURCE: JOURNAL OF PURE AND APPLIED ALGEBRA, VOLUME: 218, ISSUE: 1, PAGES: 37-51
INDEXED IN: Scopus WOS CrossRef: 2
473
TITLE: Periodic Points of Ruelle-Expanding Maps  Full Text
AUTHORS: Maria Pires de Carvalho ; Mario Alexandre Magalhaes ;
PUBLISHED: 2014, SOURCE: QUALITATIVE THEORY OF DYNAMICAL SYSTEMS, VOLUME: 13, ISSUE: 2, PAGES: 215-251
INDEXED IN: Scopus WOS CrossRef: 1
474
TITLE: Periodic solutions in an array of coupled FitzHugh-Nagumo cells  Full Text
AUTHORS: Isabel Salgado Labouriau ; Adrian C Murza;
PUBLISHED: 2014, SOURCE: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, VOLUME: 412, ISSUE: 1, PAGES: 29-40
INDEXED IN: Scopus WOS CrossRef: 4
475
TITLE: Preliminary results on peculiar patterns in fractional coupled oscillators
AUTHORS: Pinto, CMA ;
PUBLISHED: 2014, SOURCE: IEEE 19th International Conference on Automation, Quality and Testing, Robotics (THETA) in 2014 IEEE INTERNATIONAL CONFERENCE ON AUTOMATION, QUALITY AND TESTING, ROBOTICS, PAGES: 1-5
INDEXED IN: Scopus WOS DBLP CrossRef
476
TITLE: Probability and statistics: selected problems
AUTHORS: J.A.Tenreiro Machado; Carla M Pinto ;
PUBLISHED: 2014
INDEXED IN: Handle
477
TITLE: REDUCTION OF CLUSTER ITERATION MAPS
AUTHORS: Ines Cruz ; Esmeralda Sousa Dias, ME;
PUBLISHED: 2014, SOURCE: JOURNAL OF GEOMETRIC MECHANICS, VOLUME: 6, ISSUE: 3, PAGES: 297-318
INDEXED IN: Scopus WOS CrossRef: 2
478
TITLE: Spiralling dynamics near heteroclinic networks  Full Text
AUTHORS: Alexandre A P Rodrigues ; Isabel S Labouriau ;
PUBLISHED: 2014, SOURCE: PHYSICA D-NONLINEAR PHENOMENA, VOLUME: 268, PAGES: 34-49
INDEXED IN: Scopus WOS CrossRef: 18
479
TITLE: Stability in simple heteroclinic networks in  Full Text
AUTHORS: Sofia B S D Castro ; Alexander Lohse;
PUBLISHED: 2014, SOURCE: DYNAMICAL SYSTEMS-AN INTERNATIONAL JOURNAL, VOLUME: 29, ISSUE: 4, PAGES: 451-481
INDEXED IN: Scopus WOS CrossRef: 19
480
TITLE: Stable weak shadowable symplectomorphisms are partially hyperbolic
AUTHORS: Bessa, M ; Vaz, S;
PUBLISHED: 2014, SOURCE: Communications of the Korean Mathematical Society, VOLUME: 29, ISSUE: 2, PAGES: 285-293
INDEXED IN: Scopus CrossRef

Results per Page: 20.
Page 24 of 38. Total results: 747.